Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,
I am 22 years old and have been taking birth control for about two years now (Ortho tri cyclen first and now Desogen). Last Friday, I forgot to take my pill and my boyfriend and I had unprotected sex that night. As soon as I got home, I went to take my pill, however I somehow lost the entire pack. Fortunately I had one more pack at home, so I started to take the white pills. A few days after, I realized that I should have been taking the green pills as I was due for my period. So basically what happened is that I "skipped" my period unintentionally. Now I am about to start the second row of white pills, but I got my period today, or what I think is my period. I had been having cramps all week, and last night I noticed a brown discharge in my underwear. This morning I was bleeding a lot, very heavily. I've heard of implantation bleeding, but I don't even know if I'm pregnant. Could this be my period? It's two weeks early, but one week late if I had taken my pills correctly. Any help is greatly appreciated....I don't want to be worried about pregnancy if everything is normal.
Thank you

Loading...

ANYTIME you bleed while you take active pills, even if it is as heavy as a period it is still consodered breakthrough bleeding.

What you are experiencing is normal, and you SHOULD CONTINUE with the PACK EVEN IF YOU ARE BLEEDING!

And then at your next PLACEBO WEEK have your "period" and then start a new pack.A LOT OF WOMEN ACCIDENTLY DO THIS, and it is normal to have odd bleeding when you miss pills.
Reply

Loading...

You are most likely not pregnant, just bleeding oddly.
Reply

Loading...

The same things happened to me actually and two and half weeks ago. with the exception is that the new pack i had to start was the a different brand. I had been switched from YAZ back to desogen. I have continued to take the white pills and will be on the placebos this week. I am assuming the bleeding is from the one missed pill and the change in medication? Since this bleeding has occured when i was suppoed to have my period itht the YAZ.
I have had a 1.5 inch in diameter benign tummor removed from the outside of my uterus 5 years ago. before that i had some bleeding issues and am hoping that this new situation is not related to a resurgence of that. does this make sense and i should not be concerned and sholud continue with the new pills.
Reply

Loading...